# SDR 9JLA2021091330776

- Difficulty date: September 2, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N343CC
- Make and model: Cessna 560XL
- Aircraft serial: 5606004
- Aircraft time: 3,664 hours, 3,205 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 99125182
- Part serial: 5BD194A
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BASE MAINTENANCE TEAM REPORTED THE CABIN TEMP CONTROL VALVE STUCK IN FULL HOT. TROUBLESHOOTING REVELED THE CABIN TEMP CONTROL VALVE WAS DEFECTIVE AND WAS REPLACED WITH AN OVERHAULED UNIT. OPS AND LEAK CHECKS WERE SATISFACTORY AND RETURNED THE AIRCRAFT TO SERVICE
